# SDR CA000320023

- Difficulty date: February 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Failed
- Location: Spoiler
- Component: Aileron Control, Menasco
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW RECEIVED A SPOILER CONFIG EICAS WARNING ON TAKEOFF AND ABORTED.  MAINTENANCE DETERMINED THAT THE SPOILER PCU WAS AT FAULT AND REPLACED IT.
